A Sydney man has died after receiving a coronavirus vaccination.
The man, 71, died after receiving an AstraZeneca vaccine, 7News reported.
The Therapeutic Goods Association (TGA) told Yahoo News Australia it does not comment publicly "on details of individual adverse events following immunisation reports that have been submitted, in order to protect patient confidentiality".
"The reporting of an adverse event to TGA post vaccination does not mean the event was caused by the vaccination," the TGA said.
"All reports to the TGA of death following vaccination are reviewed to assess the likelihood that the vaccine contributed to the event or medical condition that lead to a fatal outcome."
Reviews are undertaken by clinical staff and look at past medical history and risk factors.
"In some cases expert advice may be sought through a Vaccine Safety Investigation Group or the Advisory Committee on Vaccines," it said.
It emerged on Wednesday night a 55-year-old man from Tamworth also died on April 21 after receiving a Covid-19 jab, Northern Daily Leader reported.
But it’s not been confirmed which vaccine he received.
The Therapeutic Goods Administration (TGA) told Yahoo News Australia it was aware of the Tamworth case, but could not comment on individual cases due to patient confidentiality.
NSW woman dies after AstraZeneca vaccine
Genene Morris, 48, from the NSW Central Coast died on April 9 after receiving AstraZeneca and developing blood clots.
The Norris family called her a “fun-loving, happy character”.
“We want to first thank everyone for your condolences, your understanding and for those who are grieving with us at this terribly sad and difficult time, we thank you for your love and support,” the Norris family said.
“Everyone who knew Genene talks of her fun-loving, happy character and her sense of service to those around her. Genene’s devotion to our family was deep and gave her much joy.
"Her passing leaves a gaping void in our family. We cannot believe that this time last week she was with us and now she is gone.”
The family also thanked the medical staff who treated Ms Norris before her death.
Last week, the TGA said three people had suffered blood clots after receiving AstraZeneca: a 35-year-old NSW woman, a 49-year-old Queensland man and an 80-year-old Victorian man all suffered blood clots after receiving AstraZeneca.
“Symptom onset ranged from nine to 26 days after vaccination,” the TGA said.
“The VSIG (Vaccine Safety Investigation Group) concluded that all three of the cases were likely linked to vaccination.”
All three are stable and recovering. They have responded well to treatment, the TGA said.
Do you have a story tip? Email: email@example.com